# SDR DALA2021121707859

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 6,041 hours, 717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3405 EMERGENCY EXIT LIGHT INOP AT DOOR 3. CORRECTIVE ACTION: SECURED LENS CHECKS GOOD. (8206955)
